# SDR 2001FA0000058

- Difficulty date: March 27, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N484C
- Make and model: Aviat A-1B
- Aircraft serial: 2114
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 35017502
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR STRUT FAILED AT WELD DUE TO COMPLETE LACK OF WELD PENETRATION.  LANDING GEAR SEPARATED FROM AIRCRAFT AT LANDING.  DUE TO WELD FAILURE.
